$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Confidence Intervals for the Stress-strength Models with Explanatory Variables

Abstract

In this paper, we consider the problem of constructing the lower cofidence intervals for the reliability P(X < Y z,w), where the stress X and the strength Y are the random variables with explanatory variables z and w, respectively. As an estimator of the reliability, a Mann-Whitney type statistic is considered. It is shown that under regularity conditions, the proposed estimator is asymptotically normal. Based on the result, the distribution free lower confidence intervals are constructed.

참고문헌 (10)

  1. Confidence limits for stress-strength models with explanatory variables , Guttman, I.;Johnson, R. A.;Bhattacharyya, G. K.;Reiser, B. , Technometrics / v.30,pp.161-168, 1988
  2. A class of statistics with asymptotically normal distri-bution , Hoeffding, W. , The Annals of Mathematical Statististics / v.19,pp.293-325, 1948
  3. On a use of the Mann-Whitney statistic , Birnbaum, Z. W. , Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability / v.1,pp.13-17, 1956
  4. Distribution-free confidence bounds for P(X < Y) , Govindarajulu, Z. , Annals of Institute of Statistical Mathematics / v.20,pp.229-238, 1968
  5. A note on asymptotically distribution-free confidence bounds for P(X < Y) based on two independent samples , Sen, P. K. , Sankhya / v.A29,pp.95-102, 1967
  6. Distribution-free confi-dence intervals for Pr(X₁< X₂) , Halperin, M.;Gilbert, P. R.;Lachin, J. M. , Biometrics / v.43,pp.71-80, 1987
  7. Stress-strength models for reliability , Johnson, R. A. , Handbook of Statistics / v.7,pp., 1988
  8. The trimmed mean in the linear model , Welsh, A. H. , The Annals Statistics / v.15,pp.20-36, 1987
  9. Billingsley, P. , Convergence of Probability Measures / v.,pp., 1968
  10. Confidence intervals for probabilites and tolerance re-gions based on a generalization of a Mann-Whitney statistic , Mee, R. W. , Journal of American Statistical Association / v.85,pp.793-800, 1990

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일